MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCM0005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during an open procedure.The suture broke.The thread broke from the needle.There was more than one defective device involved, not all occurring during the same case.To correct the issue, another suture was used.No patient injury or extension in surgical time.Patient status is alive, no injury.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key6845240
Report Number1219930-2017-06908
Device Sequence Number16521812
Product Code GAM
UDI-Device Identifier20884521131627
UDI-Public20884521131627
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K111442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberVLOCM0005
Device Catalogue NumberVLOCM0005
Device Lot NumberA7D0278VX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date09/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1